i've been taking my birth control pill for the last three months without stoping...but now that i've stopp to have the 7 days break...but now after 3 days i don't have my period yet is this normal...?(i use a condom aswell)
Sometimes you don't have a period until several days into the break period, or sometimes the Pill can cause your period to lighten or disappear altogether. So wait and see if you've had some bleeding by the end of the pack. If you haven't, you can take a pregnancy test then.
Posts: 3077 | Registered: Sep 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.